# SDR C2XA04SH568

- Difficulty date: December 3, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 15,905 hours, 13,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE LEFT OMEGA BEAM HAT SECTION WAS CORRODED AT FRAME 38.  REMOVED THE CORRODED AREA AND INSTALLED A DOUBLER REPAIR IAW EC 5320-01177.  AIRCRAFT RETURNED TO SERVICE.
